# SDR SWAA2021110941069

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 58,874 hours, 34,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOORBOARD 231XF; UPPER SURFACE; FACE SHEET PLIES PULLING.<EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAS SRM 53-00-50-2R-1. TAP TEST GOOD. CLEANED AND PREPARED IAW SRM 53-00-50-2R-1 STEP 3 A C E F. VERIFIED MATERIAL IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201. RESIN A94085 FABRIC A24484 NEED OK TO BOND STEP 1 OK OK TO BOND BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K THRU M AND SRM 53-00-50-2R-0 REPAIR GENERAL STEP 5 J K L N O R. CURED AT 150 DEG OVEN B0-06 EXP 11-20-2021. TAP TEST GOOD. REPAIRED PASSENGER CABIN FLOORBOARD 231XF UPPER SURFACE IAW SRM 53-00-50-2R-1 REPAIR 1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
